# SDR AALA202402076319

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 71,529 hours, 29,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M10419
- Condition: Unwanted Deploy
- Location: Zone 800 - Doors
- Part time: 25,032 hours, 10,765 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR SLIDE WAS INADVERTANTLY DEPLOYED AND MAINTENANCE REPORTED THE SLIDE DID NOT FULLY DEPLOY. MAINTENANCE REPLACED THE SLIDE PER AMM 25-62-00.
